Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mixed finite element methods for quasilinear second-order elliptic problems


Author: F. A. Milner
Journal: Math. Comp. 44 (1985), 303-320
MSC: Primary 65N30; Secondary 65N15
DOI: https://doi.org/10.1090/S0025-5718-1985-0777266-1
MathSciNet review: 777266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A mixed finite element method is developed to approximate the solution of a quasilinear second-order elliptic partial differential equation. The existence and uniqueness of the approximation are demonstrated and optimal rate error estimates are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15

Retrieve articles in all journals with MSC: 65N30, 65N15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1985-0777266-1
Article copyright: © Copyright 1985 American Mathematical Society